# SDR SIMA20250115001

- Difficulty date: January 15, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N763CC
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000300
- Aircraft time: 25,684 hours, 22,643 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005  RH FLOOR BEAM CORRODED AT FR 87. (LEVEL 2 CORROSION) PERFORMED A PERMANENT REPAIR ON THE RH FLOOR BEAM AT FR87 IAW ERJ 170 SRM 53-23-10/RE01
